# SDR FDEA201007142510

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 143N540711
- Condition: Misaligned
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTENTIAL BREAK OUT CONDITION ON 143N5407-11 AND 143N5407-16 FILLERS LOCATED AT STA 460, LT SIDE, WL 208.1 AT STA 460 LT SIDE, WL 208.1 POTENTIAL BREAK OUT CONDITION REPAIR WAS ACCOMPLISHED DUE TO DISCREPENCY EFFECTING THE P TO F CONVERSION ON MAE MOD W/C 118350464AZ2R07 AND MAE EA 757-5331-16-F2654, REV - DATED APRIL 23,2010.  THIS N/R IS FOR TIME TRACKING PURPOSES ONLY. REF EA F-5310-139196, FIRST STAGE APPROVAL/DTA PENDING AND 8110-3 DATED JUNE 26, 2010.   MAJOR ALTERATION.
